MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 330 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; AUTOCLAVABLE URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 330 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; AUTOCLAVABLE URETEROSCOPE
Model Number WA02946A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation and the customer¿s allegation was confirmed.It was noted that there were black spots on the image.The outer tube was bent and was missing the inner outer adapters.There was debris under the distal end cover glass and dents were noted on the frame.Debris was also seen under the optical system window and scratches were noted on the funnel.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
It was reported to olympus, that the autoclavable ureteroscope had a cracked lens.There were no reports of patient harm associated with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined.It is likely the event occurred due to the use of excessive force by the customer.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 7,5 FR. X 330 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE
Common Device Name
AUTOCLAVABLE URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16169843
Report Number9610773-2023-00230
Device Sequence Number17768455
Product Code FGB
UDI-Device Identifier04042761029940
UDI-Public04042761029940
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA02946A
Device Catalogue NumberWA02946A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date01/14/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown